# SDR AALA20000551

- Difficulty date: March 27, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N316AA
- Make and model: Boeing 767223
- Aircraft serial: 22318
- System (JASC): 2330 · Entertainment System
- Part: Video Unit
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOS - FLT 194 - DURING FLIGHT, DVD PLAYER SMOKING.  REMOVED FROM AIRCRAFT.  (M)
